Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 125197, 12 pages
http://dx.doi.org/10.1155/2012/125197
Research Article

Permanence in Multispecies Nonautonomous Lotka-Volterra Competitive Systems with Delays and Impulses

1College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China
2Department of Mathematics, Yuncheng University, Yuncheng 044000, China
3Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830011, China

Received 10 November 2011; Accepted 2 February 2012

Academic Editor: Zhen Jin

Copyright © 2012 Xiaomei Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaomei Feng, Fengqin Zhang, Kai Wang, and Xiaoxia Li, “Permanence in Multispecies Nonautonomous Lotka-Volterra Competitive Systems with Delays and Impulses,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 125197, 12 pages, 2012. doi:10.1155/2012/125197